RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 30, Issue 1  


Lacunary power sequences in spaces $C$ and $L_p$
V. I. Gurarii, V. I. Matsaev
3
Classical dynamic systems with countably-multiple Lebesgue spectrum. II
Ya. G. Sinai
15
Representations of finite groups over an arbitrary field and over rings of integers
S. D. Berman
69
On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. I
B. G. Moishezon
133
On a certain generalization of Jacobian manifold
A. N. Parshin
175
Theorems on the mean and complete trigonometric sums
A. A. Karatsuba
183
On manifolds with free abelian fundamental group and their application
S. P. Novikov
207
Corrections to the paper of A. D. Taimanov “A class of models closed under direct products”
A. D. Taimanov
247
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020